# SDR USAA2010122393221

- Difficulty date: November 15, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 654581945
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED GUSSET WHERE THE NLG UPPER ACTUATOR ATTACHES.  REPLACED GUSSET WHERE THE NLG UPPER ACTUATOR ATTACHES IAW B737 SRM 51-40-02.
